Header menu link for other important links
A complex periodic QES potential and exceptional points
, C. Quesne, R. Roychoudhury
Published in
Volume: 41
Issue: 2
We show that the complex -symmetric periodic potential V(x) = -(iξsin 2x + N)2, where ξ is real and N is a positive integer, is quasi-exactly solvable. For odd values of N ≥ 3, it may lead to exceptional points depending upon the strength of the coupling parameter ξ. The corresponding Schrödinger equation is also shown to go over to the Mathieu equation asymptotically. The limiting value of the exceptional points derived in our scheme is consistent with known branch-point singularities of the Mathieu equation. © 2008 IOP Publishing Ltd.
About the journal
Published in
Open Access
Impact factor